# SDR FDEA201005251630

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, SEAT TRACK 3R, HAS 3 SQ. INCHES OF CORROSION AT FR 15B REMOVED CORROSION IAW A310 SRM 51-74-10. CHECKED LIMITS , FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  R & R SEAT TRACK 3R BETWEEN FR 15A TO FR 19 IAW SRM 53-10-16 AND SRM 51-72-10.
